Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 7, 3221–3734
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Taut foliations leafwise branch cover $S^2$

Danny Calegari

Algebraic & Geometric Topology 21 (2021) 2523–2541
Bibliography
1 G V Belyĭ, Galois extensions of a maximal cyclotomic field, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979) 267 MR534593
2 J Bowden, Approximating C0–foliations by contact structures, Geom. Funct. Anal. 26 (2016) 1255 MR3568032
3 S Boyer, Y Hu, Taut foliations in branched cyclic covers and left-orderable groups, Trans. Amer. Math. Soc. 372 (2019) 7921 MR4029686
4 D Calegari, Leafwise smoothing laminations, Algebr. Geom. Topol. 1 (2001) 579 MR1875608
5 D Calegari, Foliations and the geometry of 3–manifolds, Oxford Univ. Press (2007) MR2327361
6 D Calegari, scl, 20, Mathematical Society of Japan (2009) MR2527432
7 D Calegari, N M Dunfield, Laminations and groups of homeomorphisms of the circle, Invent. Math. 152 (2003) 149 MR1965363
8 A Candel, Uniformization of surface laminations, Ann. Sci. École Norm. Sup. 26 (1993) 489 MR1235439
9 A Clebsch, Zur Theorie der Riemann’schen Fläche, Math. Ann. 6 (1873) 216 MR1509816
10 B Deroin, Laminations dans les espaces projectifs complexes, J. Inst. Math. Jussieu 7 (2008) 67 MR2398147
11 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
12 Y Eliashberg, A few remarks about symplectic filling, Geom. Topol. 8 (2004) 277 MR2023279
13 Y M Eliashberg, W P Thurston, Confoliations, 13, Amer. Math. Soc. (1998) MR1483314
14 J B Etnyre, On symplectic fillings, Algebr. Geom. Topol. 4 (2004) 73 MR2023278
15 J B Etnyre, Branched coverings, lecture notes (2018)
16 É Ghys, Groupes d’homéomorphismes du cercle et cohomologie bornée, from: "The Lefschetz centennial conference, III" (editor A Verjovsky), Contemp. Math. 58, Amer. Math. Soc. (1987) 81 MR893858
17 É Ghys, Laminations par surfaces de Riemann, from: "Dynamique et géométrie complexes", Panor. Synthèses 8, Soc. Math. France (1999) 49 MR1760843
18 W H Kazez, R Roberts, C0 approximations of foliations, Geom. Topol. 21 (2017) 3601 MR3693573
19 W H Kazez, R Roberts, C1,0 foliation theory, Algebr. Geom. Topol. 19 (2019) 2763 MR4023328
20 J W Milnor, J D Stasheff, Characteristic classes, 76, Princeton Univ. Press (1974) MR0440554
21 G Reeb, Sur certaines propriétés topologiques des variétés feuilletées, 11, Hermann & Cie. (1952) 5, 155 MR0055692
22 D Sullivan, Cycles for the dynamical study of foliated manifolds and complex manifolds, Invent. Math. 36 (1976) 225 MR433464
23 W P Thurston, A local construction of foliations for three-manifolds, from: "Differential geometry" (editors S S Chern, R Osserman), Amer. Math. Soc. (1975) 315 MR0380828